Universidad Complutense de Madrid
E-Prints Complutense

On the cohomology of frobeniusian model Lie algebras

Impacto

Descargas

Último año

Ancochea Bermúdez , José María y Campoamor Stursberg, Otto Ruttwig (2004) On the cohomology of frobeniusian model Lie algebras. Forum Mathematicum, 16 (2). pp. 249-262. ISSN 0933-7741

[img]
Vista previa
PDF
165kB

URL Oficial: http://www.degruyter.com/view/j/form.2004.16.issue-2/form.2004.012/form.2004.012.xml


URLTipo de URL
http://arxiv.org/pdf/math/0112241v1.pdfSIN ESPECIFICAR


Resumen

We compute the first and second cohomology groups
with coefficients in the adjoint module of frobeniusian model algebras whose parameters move in a dense open subset of C p−1, and obtain upper bounds for the dimension of cohomology groups of frobeniusian Lie algebras. Moreover, it is shown that for a dense open subset of C p−1 the deformations of model algebras also belong to the family. Therefore any frobeniusian non-model algebra contracts on some element of the model whose parameters move on a finite union of hyperplanes. Further applications as the nullity
of Rim’s quadratic map sq1 are obtained.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20737
Depositado:10 Abr 2013 14:37
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo